Reply To: Relapse
I’ve been on IVIG for about 14 months now. I was doing pretty good until about two weeks ago. Numbness started to creep back into the finger tips, then from the elbows done some more numbness. Then my feet became more numb and of course numbness worked its way up to my knees. (My feet have never fully recovered. The balls forward have remained numb through the process and the nerves burn throughout my entire feet).
My grip on finer things was off and I started to trip over things and balance was just a bit off.
Since I was already on IVIG, my doc raised my prednisone up to 60mg for this week and then 50mg the next and so on to see if it helps.
I only started the high dose prednisone yesterday, so I can’t really say if it helping. I have another round of IVIG on this upcoming Wednesday, so hopefully the one-two punch of prednisone and immunoglobulin will get rid of this flair up.
That’s the problem with this disease, it is chronic. I think we will always have flair ups and have to hit the IVIG bottle periodically.